# SDR CALA9802111

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN I/B AND O/B BRACKETS AT LT WING NR 2 LE FLAP ACTUATOR MOUNT.  THE BRACKETS WERE REMOVED AND NEW BRACKETS WERE INSTALLED IAW SRM 51-30-2, FIGURE 1.
